Convergence of diffusion-drift many particle systems in probability under a sobolev norm

Published

Conference Paper

© Springer International Publishing Switzerland 2016. In this paperwedevelop a newmartingale method to showthe convergence of the regularized empirical measure of many particle systems in probability under a Sobolev norm to the corresponding mean field PDE. Our method works well for the simple case of Fokker Planck equation and we can estimate a lower bound of the rate of convergence. This method can be generalized to more complicated systems with interactions.

Full Text

Duke Authors

Cited Authors

  • Liu, JG; Zhang, Y

Published Date

  • January 1, 2016

Published In

Volume / Issue

  • 162 /

Start / End Page

  • 195 - 223

Electronic International Standard Serial Number (EISSN)

  • 2194-1017

International Standard Serial Number (ISSN)

  • 2194-1009

International Standard Book Number 13 (ISBN-13)

  • 9783319321424

Digital Object Identifier (DOI)

  • 10.1007/978-3-319-32144-8_10

Citation Source

  • Scopus